# SDR USAASB99251

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE LEFT AISLE EMERGENCY LIGHT ABOVE THE LEFT AFT EMERGENCY EXIT WINDOW INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  (X)
